Reset AD question

  1. Reset AD question


    How long should you dose Reset AD for before it's safe to start stims back up?

    Also, would you consider always having cold feet/hands to be a symptom of adrenal fatigue?


  2. No clue about the cold hands and feet, that sounds more like a hypothyroidal induced fatigue.

    Anyways, I always dose reset ad for 3 months. I'll continue it into the start of my next round of stims. I typically do 3 a day for 3 months. Always works like a charm for me.

  3. Well, the cold hands/feet came from stacking alpha T2 with various other thermos. Do you do NO STIMS for the entire 3 months you dose reset ad?
    •   
       


  4. What did you stack alpha t2 with specifically and how long? Interested in your situation man.

  5. Quote Originally Posted by MakaveliThaDon View Post
    How long should you dose Reset AD for before it's safe to start stims back up?

    Also, would you consider always having cold feet/hands to be a symptom of adrenal fatigue?
    6-8 weeks should be plenty of time.

    Let your body tell you, honestly...wait for your energy level to return to a sort of baseline.

  6. Actually, my energy level is fine. I feel completely normal other than the fact that the same diet/cardio 7 days a week hasn't lost me a single pound since I started getting cold hands/feet. But Im not tired out or anything. Ive been off alpha t2 for a few days now and it's slowly getting better. I would imagine it's gonna take a week or two for my body to get its thyroid production back up to a normal level. Just too much of the T2 I think.

    I stacked it with a few different thermos, and rotated them, but always kept the T2 the whole time. Went through oxyelite pro with it, leviathan, and lean xtreme. Started out with just 1 cap of alpha in the am for a month or so. Then went to 2 a day for a good while, and then lastly I added in a 3rd, dosing 2 in the am, and one in the afternoon, and it was shortly after that that I started getting cold hands/feet.

    I was on it for WAAY longer than I should of been, we'll put it that way, 5 months or so.

  7. Quote Originally Posted by MakaveliThaDon View Post
    Actually, my energy level is fine. I feel completely normal other than the fact that the same diet/cardio 7 days a week hasn't lost me a single pound since I started getting cold hands/feet. But Im not tired out or anything. Ive been off alpha t2 for a few days now and it's slowly getting better. I would imagine it's gonna take a week or two for my body to get its thyroid production back up to a normal level. Just too much of the T2 I think.

    I stacked it with a few different thermos, and rotated them, but always kept the T2 the whole time. Went through oxyelite pro with it, leviathan, and lean xtreme. Started out with just 1 cap of alpha in the am for a month or so. Then went to 2 a day for a good while, and then lastly I added in a 3rd, dosing 2 in the am, and one in the afternoon, and it was shortly after that that I started getting cold hands/feet.

    I was on it for WAAY longer than I should of been, we'll put it that way, 5 months or so.
    What kind of diet are you follwing?

  8. I'd rather not open the "diet" can of worms if you don't mind. Suffice to say, I know how to diet properly. I don't believe diet has anything to do with why my hands/feet suddenly became cold, which is what I'm focused on ATM.

  9. Quote Originally Posted by MakaveliThaDon View Post
    I'd rather not open the "diet" can of worms if you don't mind. Suffice to say, I know how to diet properly. I don't believe diet has anything to do with why my hands/feet suddenly became cold, which is what I'm focused on ATM.
    I would recommend having your thyroid checked.

  10. I would like to give my body a chance to correct itself first. If stopping all stims with reset ad doesn't clear it up, I will for sure have to go get my levels tested.

  11. Quote Originally Posted by MakaveliThaDon View Post
    I would like to give my body a chance to correct itself first. If stopping all stims with reset ad doesn't clear it up, I will for sure have to go get my levels tested.
    I know this is old thread,but ive heard that cold hands/feet can bea side affect from the dimeth1,3 in OEP and others

  12. i wonder why 1,3 dimethyl would do that to someone if at all?

  13. Quote Originally Posted by mikaveli06 View Post
    I know this is old thread,but ive heard that cold hands/feet can bea side affect from the dimeth1,3 in OEP and others
    It's a sign of vasoconstriction, which can happen with any stimulants.

  14. Quote Originally Posted by dsade View Post
    It's a sign of vasoconstriction, which can happen with any stimulants.
    Yep, that sounds familiar i beleive. I just think the thread i read about it inwas on OEP, but yea i could see that with any stims.
  

  
 

Similar Forum Threads

  1. Reset A.D. Question
    By srocco112 in forum Supplements
    Replies: 4
    Last Post: 01-31-2010, 04:22 PM
  2. Question with Reset AD
    By bar2020 in forum Supplements
    Replies: 3
    Last Post: 12-18-2008, 07:05 PM
Log in
Log in